| Catalog Number |
1804400-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the proximal left main artery with moderate calcification.The 4.0x12mm xience skypoint stent delivery system (sds) had resistance during advancement with the guide wire.Upon removal, the tip of the delivery system snagged on the guide wire and the tip separated falling off outside the anatomy.Another non-abbott stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.